The separable weak bounded approximation property
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 69-83
https://doi.org/10.4134/BKMS.2015.52.1.69
Printed January 31, 2015
Keun Young Lee
Konkuk University
Abstract : In this paper we introduce and study the separable weak bounded approximation properties which is strictly stronger than the approximation property and but weaker than the bounded approximation property. It provides new sufficient conditions for the metric approximation property for a dual Banach space.
Keywords : the separable weak metric approximation property, separable weak metric approximation property with conjugate operators, weak Radon-Nikod\'ym property, metric approximation property, factorization lemma
MSC numbers : Primary 46B28; Secondary 46B22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd